Start Submission Become a Reviewer

Reading: Epinephrine toxicity : An avoidable fatal complication due to iatrogenic overdose

Download

A- A+
dyslexia friendly

Case Reports

Epinephrine toxicity : An avoidable fatal complication due to iatrogenic overdose

Authors:

Charu Neema ,

IN
About Charu
Assistant Professor, Dept. of Anesthesiology and Critical care, Sri Aurbindo Institute of Medical Sciences (SAIMS),Indore, (M.P)
X close

Sahil Kapur

IN
About Sahil
Post Graduate student, Dept of anesthesiology and critical care,Sri Aurbindo Institute of Medical Sciences (SAIMS),Indore, (M.P)
X close

Abstract

Epinephrine is used as an additive to local anaesthetic solutions. Large doses of epinephrine used in local anaesthesia can cause toxic manifestations as in our case in a young patient posted for Tympanoplasty.

DOI: http://dx.doi.org/10.4038/slja.v21i2.4744

DOI: http://doi.org/10.4038/slja.v21i2.4744
How to Cite: Neema, C. & Kapur, S., (2013). Epinephrine toxicity : An avoidable fatal complication due to iatrogenic overdose. Sri Lankan Journal of Anaesthesiology. 21(2), pp.72–73. DOI: http://doi.org/10.4038/slja.v21i2.4744
803
Views
1471
Downloads
Published on 25 Jun 2013.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus